# SDR UALA2013040902367

- Difficulty date: April 8, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 43,687 hours, 10,686 cycles
- Engine: Pwa PW4052
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 277319
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE,  ENGINE ANTI-ICE DISPLAYED AND ENGINE ANTI-ICE VALVE LIGHT REMAINED ILLUMINATED WITH SWITCH OFF.  NR 1 REMOVED AND REPLACED LEFT ENGINE ANTI-ICE VALVE PER AMM.  NO HELP. REPLACED NOSE COWL ANTI-ICE VALVE FROM KNOWN GOOD NR 2 ENGINE AS PER AMM.
